- -

On complete objects in the category of T0 closure spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On complete objects in the category of T0 closure spaces

Show full item record

Deses, D.; Giuli, E.; Lowen-Colebunders, E. (2003). On complete objects in the category of T0 closure spaces. Applied General Topology. 4(1):25-34. doi:10.4995/agt.2003.2007.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82303

Files in this item

Item Metadata

Title: On complete objects in the category of T0 closure spaces
Author:
Issued date:
Abstract:
[EN] In this paper we present an example in the setting of closure spaces that fits in the general theory on “complete objects” as developed by G. C. L. Brümmer and E. Giuli. For V the class of epimorphic embeddings in the ...[+]
Subjects: Complete object , Firm , Injective , Complete lattice , T0 object , Closure space
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2003.2007
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2003.2007
Type: Artículo

This item appears in the following Collection(s)

Show full item record